Vol. 53, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Derivations of AW-algebras are inner

Dorte Olesen

Vol. 53 (1974), No. 2, 555–561
Abstract

Using the theory of spectral subspaces associated with a group of isometries of a Banach space it is proved that each derivation of an AW-algebra is inner. This constructive method of proof yields a generator b for the case of a skewadjoint derivation which is seen to be the unique positive generator such that bp= δ|Apfor each central projection p in the AW-algebra A.

Mathematical Subject Classification 2000
Primary: 46L10
Milestones
Received: 3 April 1973
Published: 1 August 1974
Authors
Dorte Olesen